# SDR UPS01837223

- Difficulty date: October 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-1 DOOR LOWER AFT CORNER DOUBLER DOES NOT CONFORM TO SRM 53-2-0, AND SKIN IS CRACKED AT STA 55 LONG 21L AREA. CUT OUT CRACKED AREA, NDT VERIFIED NO CRACKS AROUND CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 15.
